# SDR CA190311018

- Difficulty date: March 9, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Boeing 737-8Q8
- Aircraft time: 39,838 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Control Unit
- Part number: 473925
- Condition: Faulted
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFT CARGO FIRE WARNING: IN CRUISE FL 360 CREW RECEIVED A FIRST AFT CARGO FIRE WARNING, BY THE TIME THEY READ THE CHECKLIST THE WARNING DISAPPEARED, A SECOND WARNING CAME ON SHORTLY AFTER, CREW DID PROCEDURE, DISCHARGED THE EXTINGUISHERS AND DID DIVERSION. EMERGENCY EVACUATION PERFORMED. NOTE: FIRE WARNING STAYED ON UNTIL LANDING. FIRE CREW SAW BLACK SMOKE WHEN OPENED THE AFT CARGO DOOR WITH ELECTRIC SMELL. CARGO INSPECTED WITH FIRE CREW, NO SMOKE, NO DAMAGE, NOTHING ABNORMAL TO REPORT. NO EXTINGUISHING AGENT WAS USED BY FIRE CREW. ONLY REPORT IS IN FWD OF AFT CARGO LH SIDE THE FLOOR IS SLIGHTLY WARMER THAN THE OTHER AREAS. ALL BAGS INSPECTED NO DAMAGED AND NO BURNT MARK ON THEM. A FULL INSPECTION OF THE AFT CARGO WITH PANELS OPENED FOR POSSIBLE BLEED LEAK. NO VISUAL SIGNS OF HEAT OR SMOKE. HOWEVER WHEN POWER WAS APPLIED TO THE AIRCRAFT THE AFT CARGO FIRE WARNING WAS ILLUMINATED ALONG WITH THE AURALWARNING. SELECTED DETECTOR A AND B, FIRE WARNING REMAINED. THE WARNING WOULD COME ON AND EXTINGUISH INTERMITTENTLY SUGGESTING A POSSIBLE DETECTOR MALFUNCTION. AFTER FURTHER TROUBLE SHOOTING THE AFT CARGO ELECTRONIC CONTROL UNIT FOUND AT FAULT. THE UNIT WAS INSTALLED IN THE FORWARD CARGO FOR MORE T/S AND THE PROBLEM TRANSFERED IN THE FORWARD CARGO CONFIRMING THE UNIT AT FAULT.  THE AFT CARGO ECU REPLACED AS PER AMM 26-16-02-400-801. TESTED SERVICEABLE. AIRCRAFT BACK IN SERVICE MARCH 13, 2019  (TC# 20190311018)
